RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 205–219 (Mi de4434)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Some questions of the theory of the stability of Lyapunov indices of linear Hamiltonian systems

V. V. Veremenyuk

Lomonosov Moscow State University

Full text: PDF file (1765 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 10.11.1980

Citation: V. V. Veremenyuk, “Some questions of the theory of the stability of Lyapunov indices of linear Hamiltonian systems”, Differ. Uravn., 18:2 (1982), 205–219

Citation in format AMSBIB
\Bibitem{Ver82}
\by V.~V.~Veremenyuk
\paper Some questions of the theory of the stability of Lyapunov indices of linear Hamiltonian systems
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 205--219
\mathnet{http://mi.mathnet.ru/de4434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649664}
\zmath{https://zbmath.org/?q=an:0491.34045}


Linking options:
  • http://mi.mathnet.ru/eng/de4434
  • http://mi.mathnet.ru/eng/de/v18/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Salova, “Ob effektivnosti gamiltonovykh ravnomerno malykh i beskonechno malykh vozmuschenii lineinykh gamiltonovykh sistem”, Izv. IMI UdGU, 2015, no. 2(46), 163–170  mathnet  elib
    2. T. V. Salova, “The efficiency of perturbations in the class of linear Hamiltonian systems”, Moscow University Mathematics Bulletin, 70:6 (2015), 274–277  mathnet  crossref  mathscinet
  • Number of views:
    This page:46
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019